# SDR GTIA2018101802898

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 21,004 hours, 9,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FA'S IN AFT GALLEY SMELLED "KEROSENE/PAINT/CHEMICAL" ODOR, INTERMITTENT. ISOLATED BOTH PACKS PER COM PROCEDURE ( ELIMANATION ODOER/ FUMES) . NO EFFECT. ODOR CEASED 1.5 HOURS INTO FLIGHT -PER TSM 05-50-00-810-831-A INSPECTED APU & BOTH ENGINES FOUND NO EVIDENCE OF LEAKS. PERFORMED ENG RUN OF BOTH ENGINES COULD NOT DUPLICATE ODOR. NO EVIDENCE OF ODOR IS FOUND AT THIS TIME A/C OK FOR CONTINUED SVC.
